5 doctors weighed in:

I was taking Medrol (methylprednisolone) and my eyes s started crossing and a feeling of beening buldged outward. How long will this feeling last? I stopped the Medrol (methylprednisolone)

5 doctors weighed in
Dr. Jack Mutnick
Internal Medicine - Allergy & Immunology
3 doctors agree

In brief: No Great Answer

Might have been due to the medrol (methylprednisolone), (methylprednisolone) or it might have been due to what the Medrol (methylprednisolone) is trying to treat.
If it does not resolve within 24-48 hours get back in to see the doctor who gave you the medrol (methylprednisolone).

In brief: No Great Answer

Might have been due to the medrol (methylprednisolone), (methylprednisolone) or it might have been due to what the Medrol (methylprednisolone) is trying to treat.
If it does not resolve within 24-48 hours get back in to see the doctor who gave you the medrol (methylprednisolone).
Dr. Jack Mutnick
Dr. Jack Mutnick
Thank
Dr. Ray Oyakawa
Ophthalmology

In brief: Unknown

Why were you taking medrol (methylprednisolone).
Was it for an orbital problem?

In brief: Unknown

Why were you taking medrol (methylprednisolone).
Was it for an orbital problem?
Dr. Ray Oyakawa
Dr. Ray Oyakawa
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified,
23 years in practice
171K people helped
Continue
108,000 doctors available
Read more answers from doctors